# SDR MALA050494

- Difficulty date: June 20, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 19,066 hours, 20,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION, FOUND SEAT TRACK AT BL 0 IS CORRODED AND HAS BEEN REPAIRED IAW SRM 53-70-60 BETWEEN FS 297 AND 304.
